# SDR SWAA2012042003262

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 17,037 hours, 10,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY EXIT DOOR SIGN BROKEN.  REMOVED AND REPLACED EXIT SIGN PER AMM.
